On the existence of G-symmetric entire solutions for semilinear elliptic equations

Chabrowski J. (1992) On the existence of G-symmetric entire solutions for semilinear elliptic equations. Rendiconti del Circolo Matematico di Palermo, 41 3: 413-440. doi:10.1007/BF02848946


Author Chabrowski J.
Title On the existence of G-symmetric entire solutions for semilinear elliptic equations
Journal name Rendiconti del Circolo Matematico di Palermo   Check publisher's open access policy
ISSN 0009-725X
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1007/BF02848946
Volume 41
Issue 3
Start page 413
End page 440
Total pages 28
Subject 2600 Mathematics
Abstract We prove the existence of at least two solutions of problem (1). The proof is based on the mountain pass theorem and Ekeland's variational principle.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 17:56:58 EST by System User